# SDR DALA2025081906190

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,022 hours, 10,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 42J/H EMER LIGHT MISSING. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSY PER A330 AMM 33-51. (7265068)
